Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On Proofs of THE IRRATIONALITY OF √2

V. C. HARRIS
The Mathematics Teacher
Vol. 64, No. 1 (JANUARY 1971), pp. 19-21
Stable URL: http://www.jstor.org/stable/27958508
Page Count: 3
  • Read Online (Free)
  • Download ($15.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Proofs of THE IRRATIONALITY OF √2
Preview not available

Page Thumbnails

  • Thumbnail: Page 
19
    19
  • Thumbnail: Page 
20
    20
  • Thumbnail: Page 
21
    21